# SDR MALA010586

- Difficulty date: July 9, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 33,223 hours, 39,488 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105562
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, LHOB RUDDER CABLE WORN DUAL CIRCUIT.  MAINTENANCE REPLACED LHOB RUDDER CABLE P/N 7227105-562 IAW SRM 340 AMM 27-21-25.
